MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - Standard Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - Standard Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s licensed practical nurse (lpn) reported that a 5008x bloodline leaked thirty minutes after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fme 5008x machine, did not alarm, but was not expected to.A fme dialyzer was in use.The leak originated from the bottom of the venous chamber.The patient¿s estimated blood loss (ebl) was approximately 200ml.The patient was restarted on a new machine and treatment completed successfully with new supplies.There was no patient injury or medical intervention required due to the reported event.The complaint device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
5008X HD/HDF - Standard Blood Tubing Set
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50858355
Report Number0008030665-2026-02532
Device Sequence Number9953612
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number26HR01095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X Hemodialysis Machine; Coral Dialyzer
Patient SexUnknown